# SDR 03FDEA01583

- Difficulty date: September 17, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11
- Aircraft serial: 48754
- Aircraft time: 26,255 hours, 5,854 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 4059005901
- Part serial: 92060379
- Condition: Inoperative
- Location: Flaps
- Part time: 31,123 hours, 7,049 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: J, A

## Discrepancy

ON DEPARTURE FLAPS NO RETRACT PLEASE.  REMOVED AND REPLACED FLAP LIMITER DUPLEX ACTUATOR IAW MM 27-56-01-0 4.   PERFORMED ADJUSTMENT OF FLAP LIMITER ACTUATOR IAW MM 27-50-00-5, ALSO PERFORMED FUNCTIONAL TEST OF THE  FLAP LIMITER ACTUATOR IAW MM 27-50-00-5, CHECKED GOOD.   REMOVED AND REPLACED FLAP CONTROL VALVE (INBOUND) IAW MM 27-52-03-4 . PERFORMED TEST OF FLAP SYS   OPERATION / RANGE MOVEMENT IAW MM 27-50-00-5, CHECKED GOOD. LEAK OPS CHECK OK.
